Tags: cardiologist, diseases, drugs, following, health, heart, lipitor, medications, welchol

Anyone tried Welchol

On Health & Drugs & Medications » Heart Diseases

1,212 words with 1 Comments; publish: Mon, 17 Dec 2007 07:59:00 GMT; (90091.80, « »)

My Dr put me on Welchol which I only took for 1 day because my Cardiologist changed me to Lipitor the following day telling me I needed something better. The Lipitor made me feel sick with nausea dizziness and leg cramps so I stopped taking it. I haven't attemped to try the Welchol cause I'm nervous It will make me sick. Has anyone had this happen and if so did you try Welchol? I'm also taking fish oil and garlic 3 times a day.

All Comments

Leave a comment...

  • 1 Comments
    • My Dr put me on Welchol which I only took for 1 day because my Cardiologist changed me to Lipitor the following day telling me I needed something better. The Lipitor made me feel sick with nausea dizziness and leg cramps so I stopped taking it. I haven't attemped to try the Welchol cause I'm nervous It will make me sick. Has anyone had this happen and if so did you try Welchol? I'm also taking fish oil and garlic 3 times a day.

      Only way your going to know is if U tried it. Some folks have done well on it, I took it for about a week, but it made me very constipated and I felt bloated. It shouldn't give U any pains and aches like the Lipitor, but like I said, give it a shot and see how it goes.

      Good luck......... :wave:

      #1; Mon, 17 Dec 2007 15:22:00 GMT